Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having pregnancy symptoms. Pregnancy test showed positive. Later Hcg levels reduced. Still be pregnant?

Hi. I have recently taken an overdose on iron tablets and I was in hospital and I showed a 80 hcg and they did a pregnancy test that can back positive. I have been resting at home after a four day stay in the hospital and today I had to go back into the doctors to have more blood test and they showed it had dropped to 21 and they clamed am not pregnant. But I have done my own home pregnacy test when I got home witch came back positive and my breast are swollen and am having cramps and pinkish boggy looking discharge while I pushed out my number 2 but it s all clear now am over a week late on my period and could even be between 1-2 weeks pregnant and am really confused could it have been the iron tablets the boosted my blood level and could I still be pregnant or unlucky?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  Anonymous's Response
I should know your last menstrual period.
Answered: Mon, 18 Feb 2013

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor